# SDR DXTA200601556

- Difficulty date: August 16, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N941QS
- Make and model: Cessna 750
- Aircraft serial: 7500141
- Aircraft time: 5,699 hours, 3,539 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT BRAKE GRABS UNPREDICTABLY WITH NORMAL APPLICATION PRESSURES.   ITEM IS UNDER INVESTIGATION.
